# SDR P5CA0501404

- Difficulty date: September 21, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 66,109 hours, 14,768 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 65B0225041
- Part serial: 3062
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 O/B SPOILER HAS A CRACK AT UPPER SURFACE (NEAR HINGE FITTING SUPPORT).  REPLACED NR 3 SPOILER ASSEMBLY IAW AMM 27-61-02.
